Chaotification of discrete-time dynamical systems : An extension of the chen-lai algorithm

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

14 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)109-117
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume15
Issue number1
Publication statusPublished - 2005

Abstract

In this article, we propose and study an extension of the Chen-Lai algorithm for chaotification of discrete-time dynamical systems. The proposed method is a simple but mathematically rigorous feedback control design method that can gradually make all the Lyapunov exponents of the controlled system strictly positive for any given n-dimensional dynamical system that has a uniformly bounded Jacobian but otherwise could be originally nonchaotic or even asymptotically stable. © World Scientific Publishing Company.

Research Area(s)

  • Anticontrol, Chaotification, Lai-Chen algorithm, Lyapunov exponent, Simulations